MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0700
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that "the pump shut off during transport.As a result, the pump was swapped out with no complications to the patient.Field service rep.Could not find anything wrong with the pump.Ran battery load test, unit passes with 11.9 v after 1 hour.Performed functional check out, no problems found.Unit checks ok".No patient harm or injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of "pump shut off during transport" was not able to be confirmed as no iabp part was returned for investigation.A field service agent checked the pump and could not replicate the issue.The pump passed functional checkout.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action was required at this time.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
AC3 OPTIMUS IABP NA/EMEA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17392742
Report Number3010532612-2023-00417
Device Sequence Number20525727
Product Code DSP
UDI-Device Identifier10801902172065
UDI-Public10801902172065
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAP-0700
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown